PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 157 | 1 | 61-78
Tytuł artykułu

Dense pairs of o-minimal structures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The structure of definable sets and maps in dense elementary pairs of o-minimal expansions of ordered abelian groups is described. It turns out that a certain notion of "small definable set" plays a special role in this description.
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Illinois, Urbana, Illinois 61801, U.S.A., vddries@math.uiuc.edu
Bibliografia
  • [1] L. van den Dries and A. Lewenberg, T-convexity and tame extensions, J. Symbolic Logic 60 (1995), 74-102.
  • [2] E. Hrushovski, Strongly minimal expansions of algebraically closed fields, Israel J. Math. 79 (1992), 129-151.
  • [3] A. Macintyre, Dense embeddings I: a theorem of Robinson in a general setting, in: Model Theory and Algebra. A Memorial Tribute to Abraham Robinson; D. H. Saracino and V. B. Weispfenning (eds.), Lecture Notes in Math. 498, Springer, Berlin, 1975, 200-219.
  • [4] H. D. MacPherson, D. Marker and C. Steinhorn, Weakly o-minimal theories and real closed fields, preprint.
  • [5] C. Miller and P. Speissegger, Expansions of the real line by open sets: o-minimality and open cores, preprint.
  • [6] Y. Peterzil and S. Starchenko, A trichotomy theorem for o-minimal structures, Proc. London Math. Soc., to appear.
  • [7] A. Pillay and C. Steinhorn, Definable sets in ordered structures. I, Trans. Amer. Math. Soc. 295 (1986), 565-592.
  • [8] A. Robinson, Solution of a problem of Tarski, Fund. Math. 47 (1959), 79-204.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv157i1p61bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.